The -compactification of a topologized semigroup
Czechoslovak Mathematical Journal (1988)
- Volume: 38, Issue: 1, page 103-119
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- J. Berglund, N. Hindman, 10.1090/S0002-9947-1984-0742410-4, Trans. Amer. Math. Soc. 284 (1984), 1-38. (1984) Zbl0548.22002MR0742410DOI10.1090/S0002-9947-1984-0742410-4
- J. Berglund H. Junghenn, and P. Milnes, 10.1007/BFb0061381, Lecture Notes in Math. 663 (1978). (1978) MR0513591DOI10.1007/BFb0061381
- R. Ellis, 10.1215/S0012-7094-57-02417-1, Duke Math. J. 24 (1957), 119-215. (1957) Zbl0079.16602MR0088674DOI10.1215/S0012-7094-57-02417-1
- L. Gillman, M. Jerison, Rings of continuous functions, van Nostrand, Princeton, 1960. (1960) Zbl0093.30001MR0116199
- E. Hewitt, 10.2307/1969089, Annals of Math. 47 (1946), 503-509. (1946) Zbl0060.39511MR0017527DOI10.2307/1969089
- P. Milnes, 10.1090/S0002-9939-1976-0420153-5, Proc. Amer. Math. Soc. 55 (1976), 152-154. (1976) Zbl0319.22002MR0420153DOI10.1090/S0002-9939-1976-0420153-5
- P. Milnes, 10.1017/S1446788700028858, J. Australian Math. Soc. 15 (1973), 488-503. (1973) Zbl0266.22002MR0348030DOI10.1017/S1446788700028858
- T. Mitchell, 10.1215/ijm/1256052955, Illinois J. Math. 14 (1970), 630-641. (1970) Zbl0219.22003MR0270356DOI10.1215/ijm/1256052955
- I. Namioka, 10.1007/BF01706088, Math. Systems Theory 6 (1972), 193-209. (1972) Zbl0239.22001MR0316619DOI10.1007/BF01706088
- С. Rao, 10.2307/1993996, Trans. Amer. Math. Soc. 114 (1965), 187-196. (1965) Zbl0139.30901MR0174938DOI10.2307/1993996
- L. Steen, J. Seebach, Counterexamples in topology, second edition. Springer-Verlag, New York, 1978. (1978) Zbl0386.54001MR0507446